MathSciNet Relay Station
MathSciNet bibliographic data
MR1876415 35Q30 (76D03 76D05)
Lions, P.-L.; Masmoudi, N. Uniqueness of mild solutions of the Navier-Stokes system in $L^N$. Comm. Partial Differential Equations 26 (2001), no. 11-12, 2211–2226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement